# SDR IPXA2015080892153

- Difficulty date: July 18, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,794 hours, 6,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A5341076522300
- Condition: Cracked
- Location: Fwd Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, AFT CARGO AT FWD BULKHEAD FRAME 54 AND RBL 77 ABOVE WING BOX VERTICAL STIFFENER IS CRACKED.  R & R STIFFENER,IAW SRM 51-40-21.
